# SDR SWIA202005210883

- Difficulty date: March 20, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CARGO BAY FLOOR CAP STRIPS CORRODED AT FS574.00 AND FS589.00 AND BETWEEN RBL27.00 AND RH FLOOR SILL.   (C-CHECK) RO 5/16/2020   REMOVED AND REPLACED CARGO BAY FLOOR STRIP CAPS AT F.S.574 AND F.S.589 BETWEEN RBL27 AND R/H FLOOR SILL IAW CRJ 200 SRM
